# SDR SB07094

- Difficulty date: October 30, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Part serial: 02051R9050
- Condition: Cracked
- Location: Cockpit
- Part time: 11,485 hours, 8,901 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BNA FLT 1552 - DURING CRUISE, CREW REPORTED THE CAPTAIN'S L1 WINDSHIELD BEGAN TO ARC AND THEN SHATTERED.  CREW ACCOMPLISHED QRH PROCEDURES.  PRESSURIZATION REMAINED NORMAL.  OUTER PANE WAS CONFIRMED SHATTERED, WHEREAS, INNER PANE WAS NOT AFFECTED.  FLIGHT LANDED AT BDL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S L1 WINDSHIELD PER MM 56-11-11.  ALSO, REPLACED L1 WINDOW HEAT CONTROLLER.  OPERATIONAL CHECK GOOD.
